# SDR QXEA2013082101277

- Difficulty date: August 8, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 565-585 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT FS 565-585, S25L HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-00, PROCEDURE 4, ITEM A, STEP 2A AND 2B.
